# SDR AALA202201138327

- Difficulty date: January 12, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737*
- Aircraft serial: 30599
- Aircraft time: 59,773 hours, 24,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P2070015002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS FLASHLIGHT LED INOPERATIVE AT NUMBER 4 JUMPSEAT AIRCRAFT RIGHT. REPLACED BATTERY SECURED FLASHLIGHT CHECKS OK PER AMM 25-64-00.
